# SDR AALA972254

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5635643
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT INDICATOR ASSEMBLY AT RIGHT AFT LAVATORY FORWARD POSITION FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT INDICATOR LIGHT ASSEMBLY AT RIGHT AFT LAVATORY FORWARD POSITION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
